# SDR CA110201013

- Difficulty date: January 23, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 25,727 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27825574041
- Condition: Split
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT TOOK OFF AND NOSE GEAR INDICATION WAS FLASHING ON AND OFF ACCOMPANIED BY A THUMPING SOUND THAT WAS FELT AND HEARD. CREW TRIED A FEW GEAR SWINGS AND THE NOSE GEAR DID NOT LOCK UP. RETURNED TO BLOCKS. MAINTENANCE WAS CALLED AND WHILE IN THE HANGER ON JACKS MAINTENANCE PERFORMED GEAR SWING AND FOUND THE RT GEAR UP LINE SPLIT WIDE OPEN. LINE REPLACE - HYD FLUID REPLENISHED AND AC RETURNED TO SERVICE.
